# SDR ASOA201100115

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 16,635 hours, 11,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM UNDER FLOORBOARD 282JRF IS CORRODED AROUND SEVERAL SCREW HOLES.  REPAIRED IAW EC/TC REO 670-53-61-692.  MAJOR REPAIR.
